# SDR ASAA2018102726791

- Difficulty date: October 27, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT WET AREA, L/H LOWER SILL INNER CHORD UPPER SURFACE SEVERAL SPOTS CORROSION BS 942-972. GROUNDED - YES. REMOVED CORRODED LOWER SILL IAW SRM 51-40-02. LOCATED & DRILLED NEW LOWER SILL CHORD & INSTALLED NEW LOWER SILL CHORD IAW DWG 147A8501 REV B. ORIGINAL THICKNESS IS .080, REMAINING IS .068, .012 WAS REMOVED PART IS OUT OF LIMITS REF SRM 53-70-15.
